# SDR DHL200071749D

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760 - 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, UPPER CARGO BAY NR 4 SEAT TRACK FS 760 TO 840 HAS CORROSION.  REMOVED AND REPLACED T ANGLE SUPPORT FOR SEAT TRACK NR 4 FROM STA 740 TO 840 PER B727 SRM 53-30-2 FIG 7.  REF: N/R 4693.
